8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau E. Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica. 2018;154(9):1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau E. Frames and finite group schemes over complete regular local rings. Documenta Mathematica . 2010;15:545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau E. Tate modules of universal p-divisible groups. Compositio Mathematica. 2010;146(1):220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake M, Lau E, Paskunas V. A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik. 2010;161(1):33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck B, Lau E. A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics. 2010;61(1):103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau E. A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure. 2009;42(2):241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau E. Displays and formal p-divisible groups. INVENTIONES MATHEMATICAE. 2008;171(3):617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau E. On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL. 2007;140(2):351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau E. Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica. 2018;154(9):1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau E. Frames and finite group schemes over complete regular local rings. Documenta Mathematica . 2010;15:545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau E. Tate modules of universal p-divisible groups. Compositio Mathematica. 2010;146(1):220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake M, Lau E, Paskunas V. A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik. 2010;161(1):33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck B, Lau E. A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics. 2010;61(1):103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau E. A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure. 2009;42(2):241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau E. Displays and formal p-divisible groups. INVENTIONES MATHEMATICAE. 2008;171(3):617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau E. On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL. 2007;140(2):351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung